# SDR DALA2018061103926

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 43,539 hours, 28,827 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT WAS OUT IN THE TAIL COMPARTMENT. MAINTENANCE FOUND A DISCONNECTED WIRE AND CONNECTED IT. OPS CHECKED GOOD.
